# SDR PG9A114594

- Difficulty date: March 15, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N132GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3756
- Aircraft time: 3,233 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pitch Control
- Part number: 350A33313000
- Part serial: NSN
- Condition: Damaged
- Location: Tail Rotor Hub
- Part time: 3,233 hours
- Component: Tail Rotor Hub
- Component part number: 350A33310000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN TT BAR LAMINATE DAMAGED THE SPIDER BEYOND LIMITS.  INSTALLED SERVICEABLE SPIDER ASSY.
